MathSciNet Relay Station
MathSciNet bibliographic data
MR825369 46A45 (46E30)
Díaz Alcaide, Juan Carlos A note on $K$-complemented subspaces of echelon sequence spaces. (Spanish) Collect. Math. 35 (1984), no. 3, 233–241.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Sun, 20 Aug 2017 12:59:55 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=16bb447fd89a70c40742e8eb82ea13b0; path=/; expires=Sun, 08-Jun-2031 12:59:55 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=90 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 586 Wr7}Su)].vl&fͯj+* t7hY0Ѐ=ӝ"i;WwGאTB@*\RT}Z-BK~_ܥbjd#Z=k%Ees;[fÄ(A;8o4-"q.W.&* K\^L-snE`Xf*k1D?*#16/y=ǑJ}ާ d˩DW:Esx^'`RYr]r%l&O RNYmR#0FUnAg{E*i,k:)SG$.ĶI|C 0:l2PdRdj,&dG#&z&[825Be(6ߺJ<͓}%l%=hgJ@;ƻ %||G|1®7[ |dYo:uѵ#w?n.ڥP qu,|K/)c1BŚMB,kQ'I7ZQ/؀'*1-7IXwwYc=2 "&ќ% < .{%\C(1m7 *h"4 L؀M82a>cWQ ,3Xia1ԩ˪- n]mn(x *+ dRkߵfP}NWMXc9X2O4`RJh0f뙖їjDU~Yר6-\i[t/]pHb4$Fm; feϳ^~#nwn&jf0ǨT`X,,59(c>4_)^Z\Z+ 2=Zy!2R- 8G0(f)%2P~q|aJ$G%"yh.qIUb$LllB-r1ȁ9̙q esi'V`5)'SK9.:̪N?gRsD+kG*,uXrcJ^{b #`n o`J99QhLyN V-os;}L/F)IN!?׌#]MXh18'*/bg9c|Y{oLJ(Ă6C nWqTLKsM=Bf1b8؝2r2&V12麎l(t1y]'O}"r;k~rZk+oݻL/Z7Ղ|k7/ t_x*n8#p-{r uSlX;x7Oۂ38> a lY 0